# SDR R61A2021100100769

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 34,812 hours, 26,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 2873
- Condition: Inoperative
- Location: Zone 100
- Part time: 32,077 hours, 24,546 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN OVERHEAD EMERGENCY LIGHT IS INOP. R&R AFT RH EMERGENCY LIGHT BATTERY POWER SUPPLY IAW AMM 33-50-01.
